MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; STAPLE

TREACE MEDICAL CONCEPTS, INC. TMC SPEEDMTP; STAPLE
Model Number SK60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware at the mtp joint was removed on (b)(6) 2025 due to dehiscence and a non-healing wound at the dorsal aspect of the hallux.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware at the mtp joint was removed on (b)(6) 2025 due to dehiscence and a non-healing wound at the dorsal aspect of the hallux.The wound was treated until the plate was exposed.Upon seeing the plate exposure, the surgeon chose to remove the hardware.The hardware was removed without issue.The patient's bones were fused/healed.The surgeon stated it is possible the patient's post-operative boot rubbed the incision and caused the wound.To assist in wound healing, an amniotic graft and wound vac were applied.The patient's post-operative care is now focused on wound care protocols.No other patient outcomes were reported as a result of this event.The hardware was not returned to the manufacturer for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.The most likely cause of the reported event is the patient's post-operative boot rubbing the incision and preventing proper healing of the wound.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same hardware removal surgery was reported in mdr 3011623994-2025-00119.

Brand Name
TMC SPEEDMTP
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key23464619
Report Number3011623994-2025-00120
Device Sequence Number15682465
Product Code JDR
UDI-Device Identifier00810111223515
UDI-Public(01)00810111223515(17)300204(10)300629591
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK60
Device Lot Number300629591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale